# SDR NOCA00212

- Difficulty date: January 5, 2012
- Submitted: January 7, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LEFT OVER WING AREA INOP.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND FOUND LEFT OVERWING LIGHT NORMAL (OPERATING) IAW B767 AMM 33-51-0.
